# SDR USAA010249

- Difficulty date: February 14, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED .5 INCH, STATION 663 RBL 24, WL 201.5.  INSTALLED REPAIR ANGLES PER DRW 65C37732, EA 68973.  (M)
